A Berry-Esseen theorem on semisimple Lie groups
Annales de l'I.H.P. Probabilités et statistiques, Volume 36 (2000) no. 3, pp. 275-290.
@article{AIHPB_2000__36_3_275_0,
     author = {Tolli, Filippo},
     title = {A {Berry-Esseen} theorem on semisimple {Lie} groups},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {275--290},
     publisher = {Gauthier-Villars},
     volume = {36},
     number = {3},
     year = {2000},
     zbl = {0961.60010},
     mrnumber = {1770619},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2000__36_3_275_0/}
}
TY  - JOUR
AU  - Tolli, Filippo
TI  - A Berry-Esseen theorem on semisimple Lie groups
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 2000
DA  - 2000///
SP  - 275
EP  - 290
VL  - 36
IS  - 3
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPB_2000__36_3_275_0/
UR  - https://zbmath.org/?q=an%3A0961.60010
UR  - https://www.ams.org/mathscinet-getitem?mr=1770619
LA  - en
ID  - AIHPB_2000__36_3_275_0
ER  - 
%0 Journal Article
%A Tolli, Filippo
%T A Berry-Esseen theorem on semisimple Lie groups
%J Annales de l'I.H.P. Probabilités et statistiques
%D 2000
%P 275-290
%V 36
%N 3
%I Gauthier-Villars
%G en
%F AIHPB_2000__36_3_275_0
Tolli, Filippo. A Berry-Esseen theorem on semisimple Lie groups. Annales de l'I.H.P. Probabilités et statistiques, Volume 36 (2000) no. 3, pp. 275-290. http://www.numdam.org/item/AIHPB_2000__36_3_275_0/

[1] Anker J.Ph., Sharp estimates for some functions of the laplacian on symmetric spaces of noncompact type, Duke Math. J. 65 (1992) 257-297. | MR | Zbl

[2] Bougerol Ph., Comportement asymptotique des puissances de convolution d'une probabilité sur un espace symétrique, Astérisque Soc. Math. France 74 (1980) 29-45. | MR | Zbl

[3] Bougerol Ph., Théorème central limite local sur certains groupes de Lie, Ann. Sci. Ec. Norm. Sup. 14 (1981) 403-431. | Numdam | MR | Zbl

[4] Feller W., An Introduction to Probability Theory and its Applications, Wiley, New York, 1968. | MR | Zbl

[5] Hebisch W., Saloff-Coste L., Gaussian estimates for Markov chains and random walks on groups, Ann. Probab. 21 (1993) 673-709. | MR | Zbl

[6] Helgason S., Groups and Geometric Analysis, Academic Press, New York, 1984. | MR | Zbl

[7] Lohoué N., Estimations Lp des coefficients de représentation et opérateurs de convolution, Adv. Math. 38 (1980) 178-221. | MR | Zbl

[8] Schaefer H.H., Banach Lattices of Positive Operators, Springer, Berlin, 1974. | MR | Zbl

[9] Varopoulos N.Th., Manuscript.